Non-linear waves in ferroelastics

被引:1
|
作者
Chaplygin, MN [1 ]
Darinskii, BM [1 ]
Sidorkin, AS [1 ]
机构
[1] Voronezh State Univ, Voronezh State Tech Univ, Voronezh 394026, Russia
关键词
non-linear wave; ferroelastics; soliton;
D O I
10.1080/00150190490492141
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
Theoretical investigation of nonlinear periodical waves in ferroelastic crystals is made. The conditions of appreciable effect of media nonlinearity on wave characteristics are found. Analytical expressions for dependences of wave velocity on the wave length and oscillation amplitude are derived. It is shown that in the crystals soliton-like excitations can exist and characteristics of the solitons are found.
引用
收藏
页码:1 / 6
页数:6
相关论文
共 50 条
  • [21] Non-linear waves in a ring of neurons
    Guo, Shangjiang
    Huang, Lihong
    [J]. IMA JOURNAL OF APPLIED MATHEMATICS, 2006, 71 (04) : 496 - 518
  • [22] NON-LINEAR WAVES IN A MODEL FERROELECTRIC
    BILZ, H
    BUTTNER, H
    [J]. BULLETIN OF THE AMERICAN PHYSICAL SOCIETY, 1980, 25 (03): : 171 - 171
  • [23] EXACT NON-LINEAR ALFVEN WAVES
    BUTI, B
    SHUKLA, PK
    [J]. PHYSICS LETTERS A, 1979, 74 (06) : 409 - 412
  • [24] ON THE STRUCTURE OF NON-LINEAR WAVES IN PLASMA
    TSYTOVICH, VN
    [J]. NUCLEAR FUSION, 1962, : 1150 - 1150
  • [25] Non-linear spherical Alfven waves
    Torkelsson, U
    Boynton, GC
    [J]. MONTHLY NOTICES OF THE ROYAL ASTRONOMICAL SOCIETY, 1998, 295 (01) : 55 - 65
  • [26] PADE APPROXIMANTS AND NON-LINEAR WAVES
    ROMEIRAS, FJ
    DOUGHERTY, JP
    [J]. JOURNAL OF PLASMA PHYSICS, 1979, 21 (JUN) : 549 - 571
  • [27] Dissipation of non-linear Alfven waves
    Boynton, GC
    Torkelsson, U
    [J]. ASTRONOMY & ASTROPHYSICS, 1996, 308 (01): : 299 - 308
  • [28] Non-linear tower motions in waves
    Dimelow, DJ
    Neilson, RD
    ODonoghue, T
    [J]. PROCEEDINGS OF THE SIXTH (1996) INTERNATIONAL OFFSHORE AND POLAR ENGINEERING CONFERENCE, VOL I, 1996, 1996, : 240 - 246
  • [29] NON-LINEAR DEVELOPMENT OF DRIFT WAVES
    RAHMAN, HU
    SHUKLA, PK
    [J]. PHYSICS LETTERS A, 1980, 78 (03) : 253 - 256
  • [30] NON-LINEAR MODULATION OF IONIZATION WAVES
    BEKKI, N
    [J]. JOURNAL OF THE PHYSICAL SOCIETY OF JAPAN, 1981, 50 (02) : 659 - 667